Taiwanese Journal of Mathematics

On the Complete Convergence for Negatively Associated Random Fields

Mi-Hwa Ko

Full-text: Open access

Abstract

The aim of this note is to establish almost sure Marcinkiewicz-Zygmund type result for a field of negatively associated random variables indexed by $\mathbb{Z}_+^d$ ($d \geq 2$), the positive $d$-dimensional lattice points.

Article information

Source
Taiwanese J. Math., Volume 15, Number 1 (2011), 171-179.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406168

Digital Object Identifier
doi:10.11650/twjm/1500406168

Mathematical Reviews number (MathSciNet)
MR2780278

Zentralblatt MATH identifier
1228.60041

Subjects
Primary: 60F15: Strong theorems 60G09: Exchangeability

Keywords
random field maximal moment inequality negatively associated complete convergence identically distributed

Citation

Ko, Mi-Hwa. On the Complete Convergence for Negatively Associated Random Fields. Taiwanese J. Math. 15 (2011), no. 1, 171--179. doi:10.11650/twjm/1500406168. https://projecteuclid.org/euclid.twjm/1500406168


Export citation

References

  • K. Alam and K. M. L. Saxena, Positive dependence in multivariate distributions, Comm. Stat. Theory Methods A, 10 (1981), 1183-1196.
  • L. E. Baum and M. Katz, Convergence rates in the law of large numbers, Trans, Amer. Math. Soc., 120 (1965), 108-123.
  • K. F. Fu and L. X. Zhang, Precise rates in the law of the logarithm for negatively associated random variables, Comput. Math. Appl., 54 (2007), 687-698.
  • A. Gut, Mrcinkwiecz laws and convergence rates in the law of large numbers for random variables with multidimensional indices, Ann. Probab., 6 (1978), 467-482.
  • P. L. Hsu and H. Robbins, Complete conbvergence and the law of large numbers, Proc. Nat. Acad. Sci. USA, 33 (1947), 25-31.
  • K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist., 11 (1983), 286-295.
  • H. Y. Liang, Complete convergence for weighted sums of negatively associated random variables, Statist. Probab. Lett., 48 (2004), 317-325.
  • X. Y. Li and L. Zhang, Complete moment convergence of moving-average processes under dependence assumptions, Statist. Probab. Lett., 70 (2004), 191-197.
  • P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett., 15 (1992), 209-213.
  • C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, in: Y. L. Tong, ed, IMS, Vol. 5, 1984, pp. 127-140.
  • M. Peligrad and A. Gut, Almost sure results for a class of dependent random variables, J. Theor. Probab., 12 (1999), 87-104.
  • G. G. Roussas, Asymptotic normality of random fields of positively or negatively associated processes, J. Multivariate Anal., 50 (1994), 152-173.
  • Q. M. Shao, A comparison on maximum inequalites between negatively associated and independent random variables, J. Theort. Probab., 13 (2000), 343-356.
  • L. X. Zhang, A functional central limit theorem for asymptotically negatively dependent random variables, Acta. Math. Hungar., 86 (2000), 237-259.
  • L. X. Zhang and J. Wen, A weak convergence for negatively associated fields, Statist. Probab. Lett., 53 (2001), 259-267.